Alert archive / Indiana / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 90, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 15, 2019, 6:26 PM EDT for Greene County, Monroe County, Owen County, Indiana. It was in force for 49 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2019, 6:26 PM EDT (22:26 UTC)
- Expired
- Jun 15, 2019, 7:15 PM EDT
- In force
- 49 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Greene County, IN, Monroe County, IN, Owen County, IN
The radar
The Indianapolis radar (KIND), 79 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 6:29 PM EDT | TORNADO | Freedom, IN | EF-1 TORNADO. THE TORNADO BEGAN JUST SOUTHWEST OF DOWNTOWN FREEDOM BEFORE MOVING INTO THE TOWN SHEARING NUMEROUS TREES AROUND TOWN. THE TORNADO CONTINUED TO THE NORTHEAST LEAVING A VERY CLEAR PATH OF SHEARED AND UPROOTED TREES IN A PATH ABOUT 200 YARDS WIDE. T |
| Jun 15, 6:29 PM EDT | TORNADO | Freedom, IN | EF-1 TORNADO. THE TORNADO BEGAN JUST SOUTHWEST OF DOWNTOWN FREEDOM BEFORE MOVING INTO THE TOWN SHEARING NUMEROUS TREES AROUND TOWN. THE TORNADO CONTINUED TO THE NORTHEAST LEAVING A VERY CLEAR PATH OF SHEARED AND UPROOTED TREES IN A PATH ABOUT 200 YARDS WIDE. T |
| Jun 15, 6:48 PM EDT | TORNADO | 2 W Ellettsville, IN | EF-2 TORNADO.THE TORNADO BEGAN IN RURAL COUNTRYSIDE NORTHEAST OF ELLETTSVILLE DOING SOME TREE DAMAGE BEFORE CROSSING STATE ROAD 46 AND DOING SIGNIFICANT TREE DAMAGE ALONG CHAFIN CHAPEL ROAD. A 400 YARD WIDE PATH OF TREES WAS COMPLETELY SHREDDED IN SPOTS. ADDIT |
| Jun 15, 6:48 PM EDT | TORNADO | 2 W Ellettsville, IN | EF-2 TORNADO.THE TORNADO BEGAN IN RURAL COUNTRYSIDE NORTHEAST OF ELLETTSVILLE DOING SOME TREE DAMAGE BEFORE CROSSING STATE ROAD 46 AND DOING SIGNIFICANT TREE DAMAGE ALONG CHAFIN CHAPEL ROAD. A 400 YARD WIDE PATH OF TREES WAS COMPLETELY SHREDDED IN SPOTS. ADDIT |
| Jun 15, 6:56 PM EDT | TORNADO | 4 Ne Koleen, IN | THE TORNADO STARTED WEST OF NORTH CROWE ROAD CAUSING SIGNIFICANT DAMAGE TO A NEWLY BUILT BUILDING ON CROWE ROAD. THE OWNER VERIFIED IT WAS WELL BUILT AND IN VERY GOOD SHAPE. THE TRACK CONTINUED ACROSS STATE ROAD 54 AND LEFT A WIDE SWATH OF TREE DAMAGE WITH A R |
| Jun 15, 6:56 PM EDT | TORNADO | 4 Ne Koleen, IN | THE TORNADO STARTED WEST OF NORTH CROWE ROAD CAUSING SIGNIFICANT DAMAGE TO A NEWLY BUILT BUILDING ON CROWE ROAD. THE OWNER VERIFIED IT WAS WELL BUILT AND IN VERY GOOD SHAPE. THE TRACK CONTINUED ACROSS STATE ROAD 54 AND LEFT A WIDE SWATH OF TREE DAMAGE WITH A R |
| Jun 15, 7:02 PM EDT | TORNADO | 4 N Koleen, IN | MULTIPLE HOMES DAMAGED. TREES AND POWER LINES DOWN. |
| Jun 15, 7:10 PM EDT | TSTM WND GST 60 | 3 Sw Whitehall, IN | . |
| Jun 15, 7:10 PM EDT | TSTM WND GST 60 | 3 Sw Whitehall, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 2:49 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.4 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1060 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 282 m²/s²
- 0-3 km storm-relative helicity
- 284 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
870
WUUS53 KIND 152226
SVRIND
INC055-105-119-152315-
/O.NEW.KIND.SV.W.0090.190615T2226Z-190615T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
626 PM EDT Sat Jun 15 2019
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Monroe County in south central Indiana...
Southern Owen County in west central Indiana...
Greene County in southwestern Indiana...
* Until 715 PM EDT.
* At 625 PM EDT, a severe thunderstorm was located over Linton, or
32 miles southeast of Terre Haute, moving east at 45 mph. This
storm is showing weak rotation and has a history of having
stronger rotation.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Bloomington, Linton, Bloomfield, Ellettsville, Jasonville,
Worthington, Lyons, Switz City, Newberry, Indiana University,
Smithville, Harrodsburg, Freedom, Solsberry, Monroe Reservoir,
Fairfax State Recreation Area, Charles Deam Wilderness, Vicksburg,
Unionville and Whitehall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM EDT for south
central, southwestern and west central Indiana.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3917 8706 3919 8705 3929 8642 3910 8637
3905 8637 3905 8635 3900 8634 3899 8668
3896 8668 3891 8720 3916 8724
TIME...MOT...LOC 2225Z 258DEG 39KT 3905 8712
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
AW/501 follow-up statement
449
WWUS53 KIND 152243
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
643 PM EDT Sat Jun 15 2019
INC055-105-119-152315-
/O.CON.KIND.SV.W.0090.000000T0000Z-190615T2315Z/
Monroe IN-Owen IN-Greene IN-
643 PM EDT Sat Jun 15 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR MONROE...SOUTHERN OWEN AND EASTERN GREENE COUNTIES...
At 642 PM EDT, a severe thunderstorm was located near Bloomfield, or
19 miles west of Bloomington, moving east at 45 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Bloomington, Bloomfield, Ellettsville, Worthington, Indiana
University, Smithville, Harrodsburg, Freedom, Solsberry, Monroe
Reservoir, Fairfax State Recreation Area, Charles Deam Wilderness,
Unionville, Whitehall and Woodville Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM EDT for south
central, southwestern and west central Indiana.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3917 8706 3919 8705 3929 8642 3910 8637
3905 8637 3905 8635 3900 8634 3899 8668
3896 8668 3894 8701 3917 8710
TIME...MOT...LOC 2242Z 258DEG 39KT 3909 8688
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
AW/50What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 4:32 PM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jun 15, 4:32 PM EDT, 1 hour 54 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 432 PM EDT Sat Jun 15 2019 .UPDATE... The AVIATION Section has been updated below. && .SYNOPSIS... Issued at 343 PM EDT Sat Jun 15 2019 A series of fronts and upper waves will keep rain chances in the forecast for central Indiana into next weekend. Strong storms and heavy rain are possible for the remainder of this weekend. Tempertures will remain near normal to below normal for most areas through next week. && .NEAR TERM...(Rest of This Afternoon and Tonight) Issued at 343 PM EDT Sat Jun 15 2019 This afternoon one surge of showers and storms was moving east and impacting mainly the eastern forecast area. Showers and storms were developing around an MCV across central and southern Illinois. Most of the area is cool thanks to the rain earlier today. However, warmer air is sneaking into the southern forecast area along with higher dewpoints. Clouds were thinning mainly across the southern forecast area ahead of the MCV. Will go high PoPs most areas with the MCV this afternoon into early evening. There is a conditional severe threat into early evening, if the instability can build with the thinning cloud cover. Shear is sufficient for severe storms. A tornado watch is in effect for much of the area through 1000 PM. After the MCV passes there will be relative lull with only some chance PoPs into the early overnight. After that another upper wave will bring more forcing, which should be sufficient for likely PoPs across the southwest half of the area by 12Z Sunday. Heavy rain will remain a threat with plentiful moisture still in the area. Some areas have received nearly 3 inches of rain today, so flash flooding remains a threat. Will continue with the Flash Flood Watch as is. The National Blend of Models (NBM) looks reasonable for temperatures tonight. && .SHORT TERM...(Sunday through Tuesday) Issued at 343 PM EDT Sat Jun 15 2019 Models are close enough that the NBM initialization was accepted for most items. Stronger forcing will diminish early Sunday as one wave exits. Only chance PoPs will be the rule for most areas into early afternoon, then another wave will increase forcing and PoPs in the afternoon into early evening. Will go likely all areas by 00Z Monday. The remainder of the short term will see similar conditions with upper waves bringing an occasional increase in PoPs as they pass. For the moment it appears that the southeast half of the area is most likely to see the best chances for rain. Confidence is only medium at best on timing of these waves. The heavy rain threat will diminish on Sunday as a relative lull of forcing moves in. Will let the Flash Flood Watch expire Sunday morning for now, but will have to continue to monitor for the need for additional watches with the expected rounds of showers and storms. The intialization's temperatures look reasonable given expected conditions. && .LONG TERM /Tuesday Night through Saturday/... Issued at 325 PM EDT Sat Jun 15 2019 The very busy pattern looks to continue into the long term period with multiple disturbances moving through the region, providing rain and thunder chances each day or at least every other day. Blend has produced pops for each period primarily due to timing differences between the models. These differences are to a large degree dependent on mesoscale details that the larger scale models simply can't handle reliably in the long term and thus will leave the blend as is. Temperatures will remain a bit below normal for the time of year, particularly on wet days, but may climb back closer to the normal mark very late in the period. && .AVIATION /Discussion for the 152100Z KIND TAF Update/... Issued at 426 PM EDT Sat Jun 15 2019 Mid level vorticity center currently moving east through Illinois is progged by the short term model to pass across the local area through about 160100Z. As a result, expecting the convective threat to linger into the early evening hours at the KIND vicinity. Brief IFR visibility restricitions and gusty shifting winds in and near heavier cells. Previous discussion follows. Restrictions likely much of the period, predominantly MVFR, under the influence of showers and embedded thunderstorms. May see a break a little later today with additional development of showers and a few thunderstorms. Will handle this with some vicinity mentions and TEMPO groups. Winds will generally be out of the south/southwest and may gust at times into the mid 20KT range. && .IND WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Sunday morning for INZ021-028>031- 035>049-051>057-060>065. && SYNOPSIS...50 NEAR TERM...50 SHORT TERM...50 LONG TERM...NIELD AVIATION...Nield/JAS
Hazardous weather outlook, Jun 15, 4:59 PM EDT, 1 hour 27 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 459 PM EDT Sat Jun 15 2019 INZ021-028>031-035>049-051>057-060>065-067>072-162100- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 459 PM EDT Sat Jun 15 2019 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Outlook: Showers and thunderstorms are expected tonight. Severe storms are possible this evening. Hazards: Flash flooding from heavy rainfall, damaging winds, isolated tornadoes, lightning. Timing: Thunderstorms are possible anytime. The highest threats for severe storms will be before 1000 PM. Flash flooding is possible anytime. Discussion: Upper waves and a surface front will keep showers and thunderstorms across the area tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Outlook: Thunderstorms are possible each day. A few strong to isolated severe storms are possible on Sunday. Lightning and locally heavy rain are threats from any storm. Repeated rounds of rainfall, heavy at times, could lead to moderate widespread flooding this week. Discussion: A stalling frontal system and active upper pattern will bring several rounds of showers and thunderstorms to central Indiana this week. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible this evening. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Jun 15, 4:24 PM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
424 PM EDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM HEAVY RAIN 1 NW GREENCASTLE 39.65N 86.85W
06/15/2019 M2.25 INCH PUTNAM IN PUBLIC
&&
AWSpecial weather statement, Jun 15, 5:01 PM EDT, 1 hour 25 minutes before
Special Weather Statement National Weather Service Indianapolis IN 501 PM EDT Sat Jun 15 2019 INZ044-045-051-052-152145- Clay IN-Putnam IN-Parke IN-Vigo IN- 501 PM EDT Sat Jun 15 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VIGO...NORTHWESTERN CLAY...SOUTHEASTERN PARKE AND SOUTHWESTERN PUTNAM COUNTIES UNTIL 545 PM EDT... At 501 PM EDT, Doppler radar was tracking a strong thunderstorm over Terre Haute, moving east at 35 mph. Pea size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Terre Haute, Greencastle, Brazil, West Terre Haute, Cloverdale, Seelyville, Knightsville, Rosedale, Harmony, Staunton, Carbon, Fontanet, Lena, Bridgeton, Reelsville, North Terre Haute and Indiana State University. A Tornado Watch remains in effect until 1000 PM EDT for west central Indiana. LAT...LON 3939 8744 3955 8751 3974 8693 3952 8682 TIME...MOT...LOC 2101Z 248DEG 31KT 3948 8738 AW/50
Local storm report, Jun 15, 5:13 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
513 PM EDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM HEAVY RAIN FONTANET 39.58N 87.24W
06/15/2019 M2.40 INCH VIGO IN PUBLIC
&&
AWLocal storm report, Jun 15, 5:20 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
520 PM EDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM HEAVY RAIN 1 NNW NORTH TERRE HAUTE 39.55N 87.37W
06/15/2019 M3.53 INCH VIGO IN AMATEUR RADIO
SINCE MIDNIGHT.
&&
AWSpecial weather statement, Jun 15, 5:34 PM EDT, 52 minutes before
Special Weather Statement National Weather Service Indianapolis IN 534 PM EDT Sat Jun 15 2019 INZ052-053-060-061-152215- Owen IN-Clay IN-Greene IN-Sullivan IN- 534 PM EDT Sat Jun 15 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SULLIVAN...SOUTHERN CLAY...SOUTHWESTERN OWEN AND NORTHWESTERN GREENE COUNTIES UNTIL 615 PM EDT... At 534 PM EDT, Doppler radar was tracking a strong thunderstorm near Sullivan, or 19 miles east of Robinson, moving northeast at 40 mph. Wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Linton, Sullivan, Jasonville, Dugger, Clay City, Hymera, Patricksburg, Coal City, Coalmont, Vicksburg and Paxton. A Tornado Watch remains in effect until 1000 PM EDT for southwestern and west central Indiana. LAT...LON 3936 8697 3919 8687 3894 8735 3908 8752 TIME...MOT...LOC 2134Z 238DEG 34KT 3904 8739 AW/50
Special weather statement, Jun 15, 5:41 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
541 PM EDT Sat Jun 15 2019
INZ044>046-052-152230-
Clay IN-Putnam IN-Hendricks IN-Parke IN-
541 PM EDT Sat Jun 15 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HENDRICKS...NORTH CENTRAL
CLAY...SOUTHEASTERN PARKE AND PUTNAM COUNTIES UNTIL 630 PM EDT...
At 541 PM EDT, Doppler radar was tracking a strong thunderstorm near
Brazil, or 19 miles northeast of Terre Haute, moving northeast at 35
mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Plainfield, Greencastle, Danville, Brazil, Clayton, Knightsville,
Bainbridge, Harmony, Fillmore, Coatesville, North Salem, Lizton, Amo,
Carbon, Stilesville, Carpentersville, Lena, Groveland, Bridgeton and
Reelsville.
A Tornado Watch remains in effect until 1000 PM EDT for central and
west central Indiana.
LAT...LON 3966 8722 3990 8653 3965 8640 3960 8661
3960 8665 3959 8666 3948 8709
TIME...MOT...LOC 2141Z 245DEG 32KT 3958 8705
AW/50The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 4:01 AM EDT | Flash Flood Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 34 hr |
| Jun 15, 11:23 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 7 days |
| Jun 15, 11:23 AM EDT | River Flood Warning | IND | Lawrence, Martin | 12 days |
| Jun 15, 11:23 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 11 days |
| Jun 15, 11:23 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 10 days |
| Jun 15, 11:23 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 12 days |
| Jun 15, 11:23 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 15 days |
| Jun 15, 11:23 AM EDT | River Flood Warning | IND | Gibson, Knox | 16 days |
| Jun 15, 11:23 AM EDT | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 4 days |
| Jun 15, 11:23 AM EDT | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 5 days |
| Jun 15, 11:23 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 5 days |
| Jun 15, 11:23 AM EDT | River Flood Warning | IND | Sullivan, Vigo | 44 hr |
| Jun 15, 11:23 AM EDT | River Flood Warning | IND | Knox, Sullivan | 13 days |
| Jun 15, 11:23 AM EDT | River Flood Warning | IND | Knox, Sullivan | 13 days |
| Jun 15, 11:23 AM EDT | River Flood Warning | IND | Gibson, Knox, Posey | 16 days |
| Jun 15, 1:19 PM EDT | Areal Flood Advisory | IND | Clay, Hendricks, Morgan, Owen, Parke, Putnam and 3 more | 4 hr |
| Jun 15, 5:01 PM EDT | Special Weather Statement | IND | Vigo | 44 min |
| Jun 15, 5:34 PM EDT | Special Weather Statement | IND | Sullivan | 41 min |
| Jun 15, 5:36 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Sullivan | 39 min |
| Jun 15, 5:41 PM EDT | Special Weather Statement | IND | Hendricks, Putnam | 49 min |
| Jun 15, 5:55 PM EDT | Tornado Warning | IND | Greene, Sullivan | 35 min |
| Jun 15, 6:01 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan, Putnam | 44 min |
| Jun 15, 6:09 PM EDT | Tornado Warning | IND | Clay, Greene, Owen | 36 min |
| Jun 15, 6:39 PM EDT | Tornado Warning | IND | Monroe, Morgan, Owen | 36 min |
| Jun 15, 6:44 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Marion, Morgan | 31 min |
| Jun 15, 6:55 PM EDT | Tornado Warning | IND | Greene, Monroe | 50 min |
| Jun 15, 7:00 PM EDT | Tornado Warning | IND | Brown, Monroe, Morgan | 28 min |
| Jun 15, 7:06 PM EDT | Areal Flood Advisory | IND | Hamilton, Hendricks, Johnson, Marion, Morgan | 3 hr |
| Jun 15, 7:14 PM EDT | Tornado Warning | IND | Brown, Monroe | 46 min |
| Jun 15, 7:26 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Marion | 34 min |
| Jun 15, 7:34 PM EDT | Severe Thunderstorm Warning | IND | Clay, Sullivan, Vigo | 26 min |
| Jun 15, 7:34 PM EDT | Tornado Warning | IND | Hancock, Marion | 26 min |
| Jun 15, 7:39 PM EDT | Tornado Warning | IND | Bartholomew, Brown, Jackson | 51 min |
| Jun 15, 7:42 PM EDT | Tornado Warning | IND | Jackson, Lawrence, Monroe | 36 min |
| Jun 15, 7:47 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hancock, Henry, Madison, Randolph | 58 min |
| Jun 15, 7:52 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Rush | 23 min |
| Jun 15, 7:55 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Sullivan | 35 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.